# SDR IPXA2022083185792

- Difficulty date: August 19, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300*
- Aircraft serial: 0805
- Aircraft time: 24,388 hours, 15,609 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: A9253155700000
- Part serial: NSN
- Condition: Cracked
- Location: Fr 17 E&E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGCLIP CRACKED FOR SUPPORT AT FR 17 E&E COMPARTMENT.REMOVED AND REPLACED PER SRM 51-40-21
